Detail publikace

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

Originální název

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

Anglický název

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations

Jazyk

en

Originální abstrakt

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered

Anglický abstrakt

Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered

BibTex


@article{BUT46488,
  author="Josef {Diblík} and Denys {Khusainov} and Irena {Hlavičková}",
  title="Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations",
  annote="Sufficient Conditions for compulsory asymptotic nehavior solutions of scalar discrete equations are considered",
  chapter="46488",
  journal="Visnik kiivskogo nacionalnogo universitetu imeni Tarasa Ševčenka",
  number="5",
  volume="2004",
  year="2005",
  month="february",
  pages="17",
  type="journal article - other"
}